MathSciNet Relay Station
MathSciNet bibliographic data
MR1670403 (2000m:46123) 46L10 (47L30)
Marsalli, Michael; West, Graeme Strong connectedness of the invertibles in a finite subdiagonal algebra. Proc. Amer. Math. Soc. 128 (2000), no. 10, 2967–2972.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement